# SDR ASAA2014081508844

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 26,265 hours, 7,692 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16N1KR
- Condition: Faulted
- Location: Flight Deck
- Part time: 26,281 hours, 7,700 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT "B" INOPERATIVE IN VERTICAL SPEED MODE. OPERATES NORMALLY IN ALL OTHER MODES.  AUTOPILOT "A" OPERATES NORMALLY IN ALL MODES.  ACFT GROUNDED.  CONFIRMED FAULT, MCP VERTICAL SPEED CH B FAILS MCP INTERACTIVE TESTS MSG 22-11063.  ACCOMPLISHED FIM 22-11, TASK 817 AND RECONFIRMED MCP FAULT.  REPLACED MCP IAW AMM 22-11-34. ACCOMPLISHED DFCS LRU INTERFACE TESTS, GP 32, IAW AMM 22-11-34/501, DFCS LAND VERIFY TEST (GP 49) IAW AMM 22-11-00/ 201, AND HGS SENSOR TEST IAW SMM 34-36-00, OPS CK NORMAL.
